A new martingale approach to Kalman Filtering

Share/Save/Bookmark

Bagchi, Arunabha (1976) A new martingale approach to Kalman Filtering. Information Sciences, 10 (2). pp. 187-192. ISSN 0020-0255

[img]
Preview
PDF
220Kb
Abstract:A new derivation of continuous-time Kalman Filter equations is presented. The underlying idea has been previously used to derive the smoothing equations. A unified approach to filtering and smoothing problems has thus been achieved.
Item Type:Article
Copyright:© 1976 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/68066
Official URL:http://dx.doi.org/10.1016/0020-0255(76)90039-6
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page